# SDR ASOA2013092009063

- Difficulty date: August 21, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,873 hours, 17,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SUPPORT BRACKET CORRODED.  REMOVED SUPPORT BRACKET IAW SRM 51-42-06-001-001-A01.  DRILLED AND INSTALLED SERVICEABLE  SUPPORT BRACKET IAW SRM 51-43-11-001-001-A01, 51-42-06-001-001-A01, 51-25-16-001-001-A01.
